MAUDE Adverse Event Report: MPRI ENTERRA; INTESTINAL STIMULATOR

MPRI ENTERRA; INTESTINAL STIMULATOR
Model Number 4351-35
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a manufacture representative (rep) regarding a patient with an implantable neurostimulator (ins).It was reported during the procedure the proline suture on the lead snapped during the placement.The rep noted the hcp removed it and opened another lead and placed it successfully.The rep noted they were unable to determine the return status, they thought it was thrown away.The rep noted it was unknown if there were any environmental, external, or patient factors that may have led or contributed to the issue.The rep stated it was unknown if there was any diagnostics or troubleshooting performed.The rep noted the actions taken to resolve the lead snapping was a new lead was placed and the issue was resolved at the time of the report.The patient was listed as alive with no injury at the time of the report.There were no further complications that have been reported as a result of this event.

Brand Name
ENTERRA
Common Device Name
INTESTINAL STIMULATOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8298186
Report Number2649622-2019-01787
Device Sequence Number19330654
Product Code LNQ
UDI-Device Identifier00643169936577
UDI-Public00643169936577
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
H990014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2020
Device Model Number4351-35
Device Catalogue Number4351-35
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2019
Initial Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR